Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug reaction?
Oct 25, 2006

hi doc, it's me again, diagonised with stomach inflamation after a week of neusea and vomiting and malaise. what could be the cause? i have only changed from old kaletra to new kaletra. another question are there any teens out there like me but leading a normal life? does anybody know of chatrooms for positive teenagers effected from birth?

Response from Dr. Henry

A small subset of patients seem to have more problems with the new Kaletra than the old Kaletra. If problems persist then a possible switch to an alternative boosted protease inhibitor might be worth discussing with your HIV specialist. I am not aware of a chat room for HIV+ teens. If any reader has some ideas please post. You may want to connect with the Camp Heartland organization to (they have an interesting book out written by and about HIV+ teens)see what resources they can direct you to. Being a teenager is tough enough for many without adding HIV to the challenges. Finding some peers can be helpful but a challenge for many patients. KH



Previous
Herb Supplements
Next
Stress & CD4

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement